PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Euclidean quadratic forms and ADC forms: I

Volume 154 / 2012

Pete L. Clark Acta Arithmetica 154 (2012), 137-159 MSC: Primary 11E08, 11E12, 13F05, 13F07. DOI: 10.4064/aa154-2-3

Authors

  • Pete L. ClarkDepartment of Mathematics
    Boyd Graduate Studies Research Center
    University of Georgia
    Athens, GA 30602-7403, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image